King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10740

Title: Statistical analysis of competing risks models
Authors: . Sarhan, Ammar M
. Hamilton, David C
B. Smith
Keywords: The maximum likelihood procedure
The risks due to each cause of failure
Issue Date: 2010
Publisher: Reliability Engineering & System Safety
Citation: Volume 95, Issue 9, September 2010, Pages 953-962
Abstract: Statistical inference for the parameters in three competing risks models is considered in this paper. It is assumed that there are more than two causes of failure. The maximum likelihood procedure is used to derive point and asymptotic confidence interval estimates of the unknown parameters. The risks due to each cause of failure are investigated. Two sets of data are analyzed in order to (1) illustrate how the model can be applied and (2) test the hypothesis that the causes of failure follow the Chen distribution rather than the exponential distribution, or the Weibull distribution.
URI: http://hdl.handle.net/123456789/10740
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
12.docx12.05 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback